On the algebraic structure of rooted trees. (English) Zbl 0389.68007


68N01 General topics in the theory of software
68Q55 Semantics in the theory of computing
05C05 Trees
05C20 Directed graphs (digraphs), tournaments
Full Text: DOI


[1] Bloom, S. L.; Elgot, C. C., The Existence and Construction of Free iterative Theories, J. Comput. System Sci., 12, 305-318 (1976) · Zbl 0333.68017
[2] Bloom, S. L.; Ginali, S.; Rutledge, J. D., Scalar and Vector Iteration, J. Comput. System Sci., 14, 251-256 (1977) · Zbl 0358.68072
[3] Elgot, C. C., Monadic computation and iterative algebraic theories, (Rose, H. E.; Shepherdson, J. C., Logic Colloquium 1973. Logic Colloquium 1973, Studies in Logic, Vol. 80 (1975), North-Holland: North-Holland Amsterdam) · Zbl 0123.33502
[4] Elgot, C. C., Matricial theories, J. Algebra, 42, 391-421 (1976) · Zbl 0361.18004
[5] Elgot, C. C., Erratum and Corrigendum (September 1976)
[6] Knuth, D. E., (The Art of Computer Programming, Vol. I (1969), Addison-Wesley: Addison-Wesley Reading, Mass) · Zbl 0191.18001
[7] Engeler, E., Structure and meaning of elementary programs, (Symposium on Semantics of Algorithmic Languages Proceedings (1971), Springer-Verlag: Springer-Verlag New York/Berlin), 89-101 · Zbl 0228.68019
[8] Manes, E. G., Algebraic Theories (1976), Academic Press: Academic Press New York · Zbl 0489.18003
[9] Eilenberg, S.; Wright, J. B., Automata in general algebras, Inform. Contr., 11, 452-470 (1967) · Zbl 0175.27902
[10] Harary, F., Graph Theory (1969), Addison-Wesley: Addison-Wesley Reading, Mass · Zbl 0797.05064
[11] J. Goguen, J. Thatcher, E. Wagner, and J. WrightJ. Assoc. Comput. Mach.; J. Goguen, J. Thatcher, E. Wagner, and J. WrightJ. Assoc. Comput. Mach. · Zbl 0359.68018
[12] Wand, M., Mathematical Foundations of Language Theory, (Dissertation (1973), Project MAC, MIT)
[13] Ginali, S., Iterative Algebraic Theories, Infinite Trees, and Program Schemata, (Dissertation (June 1976), University of Chicago)
[14] Lawvere, W., Functorial semantics of algebraic theories, (Proc. Nat. Acad. Sci. U.S.A., 50 (1963)), 869-872 · Zbl 0119.25901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.